MathSciNet Relay Station
MathSciNet bibliographic data
MR937878 35K57
Bandle, Catherine; Levine, Howard A. On the existence and nonexistence of global solutions of reaction-diffusion equations in sectorial domains. Trans. Amer. Math. Soc. 316 (1989), no. 2, 595–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement